Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 319269, 17 pages
Research Article

Construction Solutions of PDE in Parametric Form

Department of Applied Mathematics, Faculty of Computer Sciences, Moscow State University of Railway Engineering, 141400 Himki, Moscow region, Russia

Received 22 July 2008; Accepted 31 July 2009

Academic Editor: Attila Gilanyi

Copyright © 2009 Alexandra K. Volosova and Konstantin Alexandrovich Volosov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • E. K. Vdovina, L. V. Pugina, and K. A. Volosov, “Simulation of pulsating regimes in blood clotting,” Mathematical Models and Computer Simulations, vol. 7, no. 4, pp. 360–373, 2015. View at Publisher ยท View at Google Scholar